# SDR SWAA2022030109882

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 45,430 hours, 26,911 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL RH HORIZONTAL UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED RH HORIZONTAL UPPER FWD SLIDER PER AMM 53-31-31
